# SDR F3LA99125

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 27633
- Engine: Cfmint CFM563C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

BHM - EN ROUTE FROM MCO TO DEN, FLIGHT CREW REPORTED TWO LOUD BANGS FROM NR 2 ENGINE AND EGT ROSE TO 900 DEGREES.  THE NR 2 ENGINE WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED.  AIRCRAFT WAS DIVERTED TO BHM AND LANDED WITHOUT INCIDENT.  FLIGHT CREW OBSERVED METAL IN THE TAILPIPE ON POST FLIGHT WALKAROUND.  AIRCRAFT IS CURRENTLY IN BHM AWAITING INSTALLATION OF A REPLACEMENT ENGINE.  CAUSE OF DAMAGE WS DUE TO NR 3 BEARING FAILURE.  (M)
